# SDR A6WA202201088150

- Difficulty date: January 8, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 39,939 hours, 38,449 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: 601R31020
- Part serial: NSN
- Condition: None
- Location: Passenger Door
- Part time: 39,939 hours, 38,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLES (4 EACH) FOUND UNDER PASSENGER DOOR HINGE (FUSELAGE SIDE) AT SKIN PANEL, DOUBLER, AND LONGERON WITH DIMENSIONS AS FOLLOW: (H1) = .267"L X .170"W AT FS 317.70 STR 17L-18L; (H2) = .295"L X .176"W AT FS 331.2 STR 17L-18L; (H3) =.236"L X .164"W AT FS 337.8 STR 17L-18L; (H4) = .255"L X .166"W AT FS 339.7 STR 17L-18L. *****AIRCRAFT REMOVED FROM SERVICE*** EVALUATED DAMAGED HOLES (4 EACH) AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV 38 AND CRJ200 SRM 53-00-00 REV 38. OPENED AND REAMED HOLES (4 EACH) ON FUSELAGE SKIN UNDER PASSENGER DOOR HINGE AS FOLLOW: (H1) = 0.03438"; (H2) = 0.03438"; (H3) = 0.03594"; (H4) = 0.03438" IAW BOMBARDIER REO 601R- 53-21-3536 REV (--) DATED 2022-03-11. OPENED AND REAMED ALL HOLES (4 EACH) (H1) - (H4) TO 0.03594 IAW BOMBARDIER REO 601R-53-21-3536 REV (--) DATED 2022-03-11. HFEC INSPECTION PERFORMED AT DISCREPANT HOLES WITH NO INDICATIONS NOTED IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 43. FABRICATED 4 EACH FREEZE PLUGS (.3595" DIA X  .125"L) OUT OF 7075-T6 ROUND BAR (AMS-QQA-A-225-9) AND INSTALLED AT DISCREPANT  LOCATIONS (H1) TO (H4) IAW BOMBARDIER REO 601R-53-21-3536 REV (--) DATED 2022- 03-11. OPENED UP HOLE THROUGH CENTER OF FREEZE PLUG AT (H1), (H2) AND (H4) TO .245"- .248" FOR HILITE HST11AG8 + KFN587-4 INSTALL AND OPENED (H3) HOLE TO 0.185"-0.188" FOR HILITE HST11AG6 + KFN587-3 INSTALL IAW BOMBARDIER REO 601R-53-21-3536 REV (--) DATED 2022-03-11.
